О структуре степеней обощенных индексных множеств.

В.Л. Селиванов

Algebra i Logika (1983)

  • Volume: 21, Issue: 4, page 472-491
  • ISSN: 0373-9252

How to cite


Селиванов, В.Л.. "О структуре степеней обощенных индексных множеств.." Algebra i Logika 21.4 (1983): 472-491. <http://eudml.org/doc/187190>.

author = {Селиванов, В.Л.},
journal = {Algebra i Logika},
keywords = {complete numeration; multiple reducibilities},
language = {rus},
number = {4},
pages = {472-491},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {О структуре степеней обощенных индексных множеств.},
url = {http://eudml.org/doc/187190},
volume = {21},
year = {1983},

AU - Селиванов, В.Л.
TI - О структуре степеней обощенных индексных множеств.
JO - Algebra i Logika
PY - 1983
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 21
IS - 4
SP - 472
EP - 491
LA - rus
KW - complete numeration; multiple reducibilities
UR - http://eudml.org/doc/187190
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.